MAUDE Adverse Event Report: MEDINOL LTD. NIRXCELL COCR CORONARY STENT ON RX SYSTEM; STENT, CORONARY

MEDINOL LTD. NIRXCELL COCR CORONARY STENT ON RX SYSTEM; STENT, CORONARY
Model Number 4.0X12
Medical Device Problem Codes Difficult to Remove (1528); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not yet returned to the manufacturer.
 
Event or Problem Description
Initial information: the tech had difficulty getting the stylet off the system.Once he took the stylet off, he inspected the system and saw that the stent was partially dislodged from the balloon.This was information given by another party.There was no patient injury.Additional information on may 18, 2017: nirxcell was handled and prepped according to the instructions for use.Both the doctor and the tech tried to remove the shipping mandrel stating that the metal eye was under the plastic and it was very difficult to remove.The stent was not manipulated after removing the protective sleeve with shipping mandrel.

Brand Name
NIRXCELL COCR CORONARY STENT ON RX SYSTEM
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
MEDINOL LTD.
beck tech bldg
8 hartom st.
jerusalem, 97775 08
IS  9777508
MDR Report Key6610446
Report Number3003084171-2017-00012
Device Sequence Number7106
Product Code MAF
UDI-Device Identifier07290107011013
UDI-Public07290107011013
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P110004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date06/30/2017
Device Model Number4.0X12
Device Catalogue NumberNXL40012US
Device Lot NumberNUS00198
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/17/2017
Supplement Date Received by Manufacturer07/10/2017
Initial Report FDA Received Date06/05/2017
Supplement Report FDA Received Date07/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1